# SDR SWIA200617217

- Difficulty date: September 24, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 8,987 hours, 6,969 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING OBSERVED A 'HOT ODOR'.  OPERATED PACK FOR 30 MINUTES WITH NO ODORS.  COULD NOT DUPLICATE DISCREPANCY.
